MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 30G 100CT5/16" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer complaint was received through fda's medwatch program (mw5151226).Event description - medwatch: pharmacist dispensing insulin syringes found a few syringes in a package that were uncapped and she pricked her finger; 1 ml insulin syringes 30g x 5/16" ndc 56151-1723-11, lot np23075, exp 04/16/2028.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: customer contact information was not provided, manufacturer unable to perform follow-up call to customer to ensure the initial concern is resolved.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-apr-2024: h10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18939714
Report Number1000113657-2024-00119
Device Sequence Number7027367
Product Code FMF
UDI-Device Identifier00021292005856
UDI-Public(01)00021292005856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYR, NPD 1.0CC 30G 100CT5/16" 8/CS
Device Lot NumberNP23075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/22/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown